MathSciNet Relay Station
MathSciNet bibliographic data
MR534414 (80i:05015) 05A19
Cohen, M. E.; Sun, H. S. Some extensions of the Brock-Carlitz identity. Proc. Amer. Math. Soc. 76 (1979), no. 1, 178–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement